Journal of Applied Mathematics
Volume 2011 (2011), Article ID 410214, 12 pages
doi:10.1155/2011/410214
Research Article

Semicompatibility and Fixed Point Theorems for Reciprocally Continuous Maps in a Fuzzy Metric Space

1School of Studies in Mathematics, Vikram University, Madhya Pradesh, Ujjain 456010, India
2Department of Mathematics, Star Academy of Technology and Management, Madhya Pradesh, Indore 453331, India

Received 6 September 2010; Accepted 17 February 2011

Academic Editor: Yongkun Li

Copyright © 2011 V. H. Badshah and Varsha Joshi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The aim of this paper is to prove a common fixed point theorem for six mappings on fuzzy metric space using notion of semicompatibility and reciprocal continuity of maps satisfying an implicit relation. We proposed to reanalysis the theorems of Imdad et al. (2002), Popa (2001), Popa (2002) and Singh and Jain (2005).